# SDR UIEA2014090200419

- Difficulty date: September 1, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,311 hours, 15,874 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PIMU STATUS MSG.  PERFORMED TROUBLESHOOTING IAW FIM 71-01.  FAULT TREE 810 GND TEST OF PIMU.  OPERATION CHECKS GOOD IAW AMM 77-35-00-722-007-H00.
